# SDR AALA20140831005

- Difficulty date: August 31, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N575AM
- Make and model: Doug DC-9-82
- Aircraft serial: 53152
- Aircraft time: 66,163 hours, 34,429 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ALUMINUM
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ONE INCH FUSELAGE CRACK ON THE LT SIDE AT STATION 1474, NEAR THE TAIL CONE JETTISON HANDLE.  ACCOMPLISHED A SHEETMETAL REPAIR WITH A DOUBLER PATCH IAW SRM 53-01-00.
